# SDR UPS204460

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate Beam
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND A CRACK IN THE FORWARD ENTRY DOOR LOWER GATE BEAM AT THE LOWER AFT CORNER.  MAINTENANCE REMOVED AND REPLACED THE CRACKED LOWER GATE BEAM AND SECURED WITH FASTENERS IAW SRM 51-30-2 AND SRM 51-10-1.
